# SDR QXEA9900517

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 580.5 & 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - DENT DAMAGE BETWEEN STRINGER 19S AND 20S AT FUSELAGE STATION 580.50 AND 600.  REPAIRED IAW DHC-8 RD 8-53-4052.
